Skip to Main content Skip to Navigation
Journal articles

A unified approach to word occurrence probabilities

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01824554
Contributor : Mireille Regnier Connect in order to contact the contributor
Submitted on : Wednesday, June 27, 2018 - 12:43:05 PM
Last modification on : Friday, February 4, 2022 - 3:23:45 AM
Long-term archiving on: : Thursday, September 27, 2018 - 3:28:13 AM

File

Regnier00.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Mireille Regnier. A unified approach to word occurrence probabilities. Discrete Applied Mathematics, Elsevier, 2000, 104 (1-3), pp.259 - 280. ⟨10.1016/S0166-218X(00)00195-5⟩. ⟨hal-01824554⟩

Share

Metrics

Record views

39

Files downloads

38